# SDR HEEA078549

- Difficulty date: April 4, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,496 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 407040011101
- Part serial: 53199
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,496 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAST 2ND STAGE FORWARD COOLING PLATE CRACKED.
